American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Russel E. Caflisch, Thomas Y. Hou and John Lowengrub. Almost optimal convergence of the point vortex method for vortex sheets using numerical filtering. Math. Comp. 68 (1999) 1465-1496. MR 1651744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Andro Mikelic and Laetitia Paoli. Homogenization of the inviscid incompressible fluid flow through a 2D porous medium. Proc. Amer. Math. Soc. 127 (1999) 2019-2028. MR 1626446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lung-an Ying. Vortex method for two dimensional Euler equations in bounded domains with boundary correction. Math. Comp. 67 (1998) 1383-1400. MR 1474659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. C. Evans and S. Müller. Hardy spaces and the two-dimensional Euler equations with nonnegative vorticity . J. Amer. Math. Soc. 7 (1994) 199-219. MR 1220787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thomas Y. Hou. A new desingularization for vortex methods . Math. Comp. 58 (1992) 103-117. MR 1106971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jean-Marc Delort. Existence de nappes de tourbillon en dimension deux . J. Amer. Math. Soc. 4 (1991) 553-586. MR 1102579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alan R. Elcrat and Kenneth G. Miller. Rearrangements in steady vortex flows with circulation . Proc. Amer. Math. Soc. 111 (1991) 1051-1055. MR 1043409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christoph Börgers. On the numerical solution of the regularized Birkhoff equations . Math. Comp. 53 (1989) 141-156. MR 969481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vincenza Del Prete. Quadratic convergence of vortex methods . Math. Comp. 52 (1989) 457-470. MR 983312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chjan C. Lim. On singular Hamiltonians: the existence of quasi-periodic solutions and nonlinear stability. Bull. Amer. Math. Soc. 20 (1989) 35-40. MR 955317.
Abstract, references, and article information   
View Article: PDF

[11] Yann Brenier. The least action principle and the related concept of generalized flows for incompressible perfect fluids . J. Amer. Math. Soc. 2 (1989) 225-255. MR 969419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yieh Hei Wan. Variational principles for Hill's spherical vortex and nearly spherical vortices . Trans. Amer. Math. Soc. 308 (1988) 299-312. MR 946444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. Chiu and R. A. Nicolaides. Convergence of a higher-order vortex method for two-dimensional Euler equations . Math. Comp. 51 (1988) 507-534. MR 935078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ding-Gwo Long. Convergence of the random vortex method in two dimensions . J. Amer. Math. Soc. 1 (1988) 779-804. MR 958446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yun Tang. Nonlinear stability of vortex patches . Trans. Amer. Math. Soc. 304 (1987) 617-638. MR 911087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kevin Anthony O’Neil. Stationary configurations of point vortices . Trans. Amer. Math. Soc. 302 (1987) 383-425. MR 891628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Thomas Beale. A convergent $3$-D vortex method with grid-free stretching . Math. Comp. 46 (1986) 401--424, S15--S20. MR 829616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Thomas Beale and Andrew Majda. Vortex methods. II. Higher order accuracy in two and three dimensions . Math. Comp. 39 (1982) 29-52. MR 658213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Thomas Beale and Andrew Majda. Vortex methods. I. Convergence in three dimensions . Math. Comp. 39 (1982) 1-27. MR 658212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Avner Friedman and Bruce Turkington. Vortex rings: existence and asymptotic estimates . Trans. Amer. Math. Soc. 268 (1981) 1-37. MR 628444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Claude Bardos, Michel Bercovier and Olivier Pironneau. The vortex method with finite elements . Math. Comp. 36 (1981) 119-136. MR 595046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ole Hald and Vincenza Mauceri del Prete. Convergence of vortex methods for Euler's equations . Math. Comp. 32 (1978) 791-809. MR 492039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. E. Fraenkel and M. S. Berger. A global theory of steady vortex rings in an ideal fluid. Bull. Amer. Math. Soc. 79 (1973) 806-810. MR 0320555.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 23 of 23 found      Go to page: 1